MAUDE Adverse Event Report: ARTHREX, INC. SIZE 13 LEG, GLENOID TARGETER; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SIZE 13 LEG, GLENOID TARGETER; ORTHOPEDIC MANUAL SURG INSTR
Model Number SIZE 13 LEG, GLENOID TARGETER
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 06-jan-2026, a facility representative reported via (b)(4) that an ar-5400-13 vip glenoid targeter leg was no longer locking correctly into the glenoid targeter shaft due to becoming warped from wear and tear during a case.No patient was affected.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is confirmed.One unpackaged ar-5400-13 serial/batch number (b)(6) was received for investigation.Functional testing was performed and revealed that the device could be inserted in the glenoid targeter shaft, but it was slightly difficult.Visual inspection noted that the laser markings are beginning to fade away, and the device is experiencing normal signs of wear and tear.Also, corrosion/degradation was noticed along the device.The most likely cause is attributed to wear and tear due to repeated use of the device.

Brand Name
SIZE 13 LEG, GLENOID TARGETER
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24129962
Report Number1220246-2026-00261
Device Sequence Number18741967
Product Code KWS
UDI-Device Identifier00888867315402
UDI-Public00888867315402
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K222007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSIZE 13 LEG, GLENOID TARGETER
Device Catalogue NumberAR-5400-13
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown